# SDR COMA0060384

- Difficulty date: April 27, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 13,984 hours, 13,490 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE MESSAGE, FIRE BOTTLES DISCHARGED.  DEFERRED MAINTENANCE PER MEL.
